# SDR ASAA1149811

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 652072621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT THRESHOLD WEB HAS CORROSION AT FASTENER HOLES.  REMOVED AND REPLACED NEW THRESHOLD WEB IAW B737 400 SRM 53 30 15 FIG 1 AND 51 40 02 STEP 5.
